Looking Ahead to Change: Little by Little
I don't make New Year's Resolutions. I don't think I ever really did, but the last decade or two would have been enough to stifle that impulse. I've just been too aware that I don't have that much control over what happens in my life.
Discuss the article on the Forums.

Too much Adenosyl b12 help please!

Discussion in 'General Symptoms' started by alice111, Sep 5, 2016.

  1. alice111

    alice111 Senior Member

    Messages:
    397
    Likes:
    328
    Canada
    hey guys @ahmo and other Fredd people (sorry if this is jumbled I'm doing pretty badly) been going strong on Fred's but yesterday / today accidentally took too much Adenosyl kind of feel like I'm dying, how do I counteract this? Potassium? Anything? Just ride it out? How long should I expect? Thanks!
     
  2. Jennifer J

    Jennifer J Senior Member

    Messages:
    855
    Likes:
    4,248
    Southern California
    Bump
     
    alice111 likes this.
  3. Oberon

    Oberon Senior Member

    Messages:
    186
    Likes:
    298
    My guess is after a few days your body will calm down. What do you mean by feeling like you're dying? What are your symptoms? It could be potassium, or other electrolytes.
     
    Jennifer J likes this.
  4. alice111

    alice111 Senior Member

    Messages:
    397
    Likes:
    328
    Canada
    @lakesarecool yes it passed! Took two days, but phew definitely have come out the other end
     
    Jennifer J likes this.
  5. Oberon

    Oberon Senior Member

    Messages:
    186
    Likes:
    298
    That's great news! Hopefully it doesn't happen again, but who knows maybe a strong reaction is a good sign in the long-term.
     
    alice111 likes this.
  6. cman89

    cman89 Senior Member

    Messages:
    429
    Likes:
    190
    Hayden, Idaho
    I have found that my body adjusts to the levels after a bit of time, but maybe my tolerance is just better...
     

See more popular forum discussions.

Share This Page